Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (160 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2002-06-30
An Extension of the Notion of Zero-Epi Maps to the Context of Topological SpacesMassimo Furi and A. Vignoli (1) Università di Firenze, Italy
(2) Università di Roma 'Tor Vergata', Italy
We introduce the class of hyper-solvable equations whose concept may be regarded as an extension to the context of topological spaces of the known notion of 0-epi maps. After collecting some notation, definitions and preliminary results we give a homotopy principle for hyper-solvable equations. We provide examples showing how these equations arise in the framework of Leray-Schauder degree, Lefschetz number theory and essential compact vector fields in the sense of A. Granas.
Keywords: Zero-epi maps, fixed points, absolute neighborhood retracts, continuation principle, homotopy invariance
Furi Massimo, Vignoli A.: An Extension of the Notion of Zero-Epi Maps to the Context of Topological Spaces. Z. Anal. Anwend. 21 (2002), 485-493. doi: 10.4171/ZAA/1088